# SDR SWAA2018071123379

- Difficulty date: July 5, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 66,892 hours, 39,478 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PARTIALLY DISLODGED FROM COVER.  REINSTALLED SLIDE PER MM AND MT.
